Hereditarily effective operations
Algebra i logika, Tome 15 (1976) no. 6, pp. 642-654
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_6_a3,
author = {Yu. L. Ershov},
title = {Hereditarily effective operations},
journal = {Algebra i logika},
pages = {642--654},
year = {1976},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_6_a3/}
}
Yu. L. Ershov. Hereditarily effective operations. Algebra i logika, Tome 15 (1976) no. 6, pp. 642-654. http://geodesic.mathdoc.fr/item/AL_1976_15_6_a3/